YOUR VOTE

0 0

7 ANSWERS

Boyfriend Doesn't Want to Have Sex

Published on March 1, 2010 by jewess_jeans

I've been with my BF for almost 7 years, and we have an amazing relationship. He's sweet, caring, funny, smart...everything I ever wanted, and things I didn't know I wanted or needed. In short, I love him very, very much, and can't imagine my life without him.

Here's the problem: He has little to no sex drive. Due to medication, work, and just his general make-up, he could take or leave it. I would say we have sex (at most) 4 times a year. I know he's not cheating on me (I know a lot of you will ask how you know...it's a long story, but I just do). When we do have sex, it's really good, but the same every time.

Anyway, I love sex....I would have it 4 times a day, if I could! We've talked about how I feel, how he feels, we've been to therapy and things just never change. I don't want to break up with him, and, theoretically, I don't want to cheat, but Woman cannot live on vibrator alone!

I worry because if this is how it is now, when we're young, what's going to happen in 10 years? or 20? I can't be doomed to a life of no sex!!! What's a girl to do?

ANSWERS

Is there any chance of him getting off the medication? Has he talked to a doctor about alternate medication or possibly getting something like viagara? Honestly, if you've already tried therapy and it didn't help, there might not be anything you can do. The only other thing I can think about is maybe going to the gym and working out. When guys work out it builds a lot of stamina and helps with that area but I'm sure the medication is really the problem.

He's tried alternate meds...tried Viagra, but the problem isn't getting it up, its just the general desire....I don't think there's anything I can do either. I just don't want to wind up being one of those couples who call each other "Ma" and "Pa" :-(

7 years has he been on the meds the whole time?

I have been on some anti anxiety meds when I got back from overseas, the doctors warned that there where some side effects such as loss of sex drive and diarrhea. I did not experience the loss of drive as about 50% do not. If they are anti anxiety meds, or psychotropics of any kind he should talk to a doc and see if he might be able to get off of them. There is other options to these pills.

I took up running 40 min 4 nights a week. Adrian is very correct. exercise will boost endorphins which help you heal faster, make you feel good, and gets rid of a lot of stress, give you confidence and increase your sex drive. RUN RUN RUN!!!!! :)

There could be other problems such as sexual abuse that damages a guys sex drive. In that case he really needs to get proper help, pills would be a band aid on a punctured artery. If he was not on the pills when you met, and he was this way then I say you need to get the guy to open up and start talking to a therapist.

Good Luck

Sometimes will is a matter of doing it. It doesn't sound sexy now, but work with him to set a sex schedule so you guys can get into a routine. Set aside one of those nights as a fun night where you try something new. Get some books, try some new ideas. And just have at it.

Studies show that the more you have sex, the more you want it. I also agree with adrian and alonzo, start working out together. Activity increases sex drive.

so its like a meat eater and a vegetarian.... if your been eating meat all your live it would be very heard to stop believe me i'm a vegetarian now but i eat at least one piece of chicken a week if i'm around one..... i dont know how you did it but you should follow your heart on this one... you should understand hes saturation but then again you have yours too... but in order to feel love from your partner you have to make love... so i dont really know what to say 7 years is a lil much at least for the girls that i know... must girl wouldnt be in a relationship like that.... but just follow your heart :-)

ANSWER THIS QUESTION